Chin. Phys. B
Citation Search Quick Search
Chin. Phys. B  2014, Vol. 23 Issue (12): 120203    DOI: 10.1088/1674-1056/23/12/120203
GENERAL Current Issue| Next Issue| Archive| Adv Search |
A conservative Fourier pseudospectral algorithm for the nonlinear Schrödinger equation
Lv Zhong-Quana b c, Zhang Lu-Minga, Wang Yu-Shunc
a College of Science, Nanjing University of Aeronautics and Astronautics, Nanjing 210016, China;
b College of Science, Nanjing Forestry University, Nanjing 210037, China;
c School of Mathematical Sciences, Nanjing Normal University, Nanjing 210097, China

Copyright © the Chinese Physical Society
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China(100190)
Tel: 010-82649026   Fax: 010-82649027   E-Mail: cpb@aphy.iphy.ac.cn
Supported by Beijing Magtech Co. Ltd. Tel: 86-010-62662699 E-mail: support@magtech.com.cn